Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research    Login  |  Users online:

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

  Article Access Statistics

Year : 2009 | Volume:  20 | Issue Number:  2 | Page:  238-240

CASE REPORT

Bilateral dens invaginatus in the mandibular premolar region
Canger Emin Murat, Kayipmaz Saadettin, Celenk Peruze

Number of times this article was viewed 5749
Number of times this article has been printed  from the site 186
Number of times this article was emailed to others 6
Remarks given by readers [ Read ] 0

 

  Search 
  My Preferences 
 Back To Article

  Submit article online
  Get Email Alerts
  Join IJDR as referee
  Most popular articles